# SDR A6WA20041213

- Difficulty date: December 13, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT MLG WHEEL WELL BATT RIB IS CRACKED 1.5 INCHES LONG IN UPPER AFT RADIUS.  REPAIRED RIGHT MLG BATTERY RIB IAW CRJ BOMBARDIER REO 601R-57-51-046 REV B.  (M)
